# SDR TWRA97186

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER DECK EMERGENCY LIGHTS INOPERATIVE.  FOUND BROKEN WIRE, SPLICED WIRE.  OPERATIONAL CHECK NORMAL PER MM 33-51-00.  (M)
